# SDR USAA2012032600035

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 38,632 hours, 13,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT BATTERY FAULT RT EXIT ON FLIGHT ATTENDANT PANEL.  REMOVED AND REPLACED EPSU BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
